www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/8416

Title: Gevrey and analytic local models for families of vector fields
Authors: BONCKAERT, Patrick
DE MAESSCHALCK, Peter
Issue Date: 2008
Publisher: AMER INST MATHEMATICAL SCIENCES
Citation: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 10(2-3). p. 377-400
Abstract: We give sufficient conditions on the spectrum at the equilibrium point such that a Gevrey-s family can be Gevrey-s conjugated to a simplified form, for 0 <= s <= 1. Local analytic results (i.e. s = 0) are obtained as a special case, including the classical Poincare theorems and the analytic stable and unstable manifold theorem. As another special case we show that certain center manifolds of analytic vector fields are of Gevrey-1 type. We finally study the asymptotic properties of the conjugacy on a polysector with opening angles smaller than s pi by considering a Borel-Laplace summation.
Notes: Hasselt Univ, Diepenbeek, B-3590 Belgium.
URI: http://hdl.handle.net/1942/8416
Link to publication: http://aimsciences.org/journals/pdfs.jsp?paperID=3429&mode=full
ISI #: 000257292800006
ISSN: 1531-3492
Category: A1
Type: Journal Contribution
Validation: ecoom, 2009
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.